# SDR ASAA2017091421944

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 18,663 hours, 6,147 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOLAND WITH HGS MONITOR NOT SUCCESSFUL.  AUTOPILOT DID NOT INITIATE NOSE UP TRIM AT OR BELOW 400 AGL AND ALTHOUGH FLARE ARM WAS INDICATED.  DID NOT FLARE AT 50 FT. HGS INDICATED APPROACH WARN AND  DISCONNECTED AUTOPILOT AND AUTOTHROTTLE AND LANDED MANUALLY.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE IAW AMM 22-11-00-810-801. NO CURRENT FAULTS OR IN HISTORY..
